Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

I.V drug user. Having tingling, numbness in hand. Due to drugs or stroke, carpal tunnel syndrome?

I am 45 yrs old. Over the past week, or so, I have experienced a tingling , or numbness, in my left hand (specifically the last three fingers). I must also mention the fact that I am an i.v. drug user, as well. I believe that in the past I have had a similar condition/problem, and that it eventually my hand/fingers returned to normal. My question to you: is this the probable cause, and most likely outcome for my malady? I am sure that there are other reasons for tingling/numbness in the hand; e.g. stroke , carpel tunnel, etc., and that this consultation, most likely, is not a substitute for a check-up by a healthcare professional. I know that I am not having a sroke, nor have I ever experienced carpel tunnel syndrom in my life. If you could reply, and possibly allay my fears, I would be very appreciative. Thank you ever so much. Sebastian
Asked On : Thu, 22 Nov 2012
Answers:  1 Views:  239
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. I believe you have answered your own question. The various possibilities for your tingling and numbness in your hand may be attributed to the medical issues that you have mentioned, but also to the use of drugs in the IV form. I also believe that you may have a dependence on those substances and you may need to consult a psychiatrist for the same.

I hope this helps. Take care and have a lovely day!
Answered: Tue, 2 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor